# SDR DALA2017061404681

- Difficulty date: June 13, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 40,984 hours, 26,884 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS DOUBLER REPAIR LOWER SURFACE RT SIDE STA Y=894 TO Y=903 BTW X=-54 AND X=-60 AT PAX CABIN (CPAX). DAMAGE PRODUCTION DOUBLER LOWER SURFACE RT SIDE STA Y=894 TO Y=903 BTW X=-54 AND X=-60 WAS REPLACED PER SRM 53-20-51 AND 51-41-05.
